Alert archive / Georgia / River Flood Warnings in 2025

River Flood Warning 1, NWS Atlanta, GA

February 12, 2025Forsyth County, Fulton County, Georgia

NWS Atlanta, GA issued this river flood warning at Feb 12, 2025, 1:39 PM EST for Forsyth County, Fulton County, Georgia. It took effect at Feb 12, 2025, 5:54 PM EST. It was in force for 51 hr.

The area

The outline as issued.

The facts

Issued
Feb 12, 2025, 1:39 PM EST (18:39 UTC)
In effect from
Feb 12, 2025, 5:54 PM EST
Expired
Feb 14, 2025, 8:53 PM EST
In force
51 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Forsyth County, GA, Fulton County, GA

The radar

The Atlanta radar (KFFC), 83 km from the middle of the area, began a volume at 18:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Creek near Alpharetta (APHG1). The gauge peaked at 10.29 ft at Feb 13, 2025, 10:00 PM EST.

actionminormoderate51002/1202/1302/1402/1502/16
Action stage
6 ft
Minor stage
7 ft
Moderate stage
11 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02335700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

124 
WGUS42 KFFC 121839
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
139 PM EST Wed Feb 12 2025

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Big Creek near Alpharetta affecting Forsyth and Fulton Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

Additional information is available at weather.gov/atlanta.

&&

GAC117-121-130645-
/O.NEW.KFFC.FL.W.0001.250212T2254Z-250215T1800Z/
/APHG1.1.ER.250212T2254Z.250214T0000Z.250215T1200Z.NO/
139 PM EST Wed Feb 12 2025

...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON TO SATURDAY 
AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Big Creek near Alpharetta.

* WHEN...From this afternoon to Saturday afternoon.

* IMPACTS...At 10.0 feet, Minor flooding expands along the creek 
  from near Cumming to Alpharetta and Roswell. Backyards of homes 
  off Seale Drive and Gunter Court and portions of the Golf of 
  Georgia are under a foot of water. The Big Creek Greenway 
  experiences significant flooding up to 4 feet deep with closure of 
  the paths. This especially occurs upstream and downstream from the 
  gage on Kimball Bridge Road and Rock Mill Park. A large portion of 
  the YMCA Campground off Preston Ridge Road will be under a two 
  feet of water.

* ADDITIONAL DETAILS...
  - At 1:30 PM EST Wednesday the stage was 6.2 feet and rising.
  - Forecast...The river is expected to rise above flood stage
    late this afternoon to a crest of 9.8 feet tomorrow evening.
    It will then fall below flood stage Saturday morning.
  - Flood stage is 7 feet.


&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427


$$
6 follow-up statements
934 
WGUS82 KFFC 130123
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
823 PM EST Wed Feb 12 2025

...The Flood Warning is extended for the following rivers in 
Georgia...

  Big Creek at GA 9 near Cumming affecting Forsyth County.

...The Flood Warning continues for the following rivers in Georgia...

  Big Creek near Alpharetta affecting Forsyth and Fulton Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Caution is urged when walking near riverbanks.

Additional information is available at weather.gov/atlanta.

&&

GAC117-131330-
/O.EXT.KFFC.FL.W.0005.000000T0000Z-250214T0253Z/
/CMGG1.1.ER.250212T2125Z.250213T1200Z.250213T2053Z.UU/
823 PM EST Wed Feb 12 2025

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Big Creek at GA 9 near Cumming.

* WHEN...Until Thursday evening.

* IMPACTS...At 8 feet, Minor flooding will expand into the natural 
  flood plain of the creek upstream and downstream from the gage at 
  Atlanta Highway or Georgia Highway 9. Most of the sidewalk and 
  boardwalk of the Big Creek Greenway will be under a foot or two of 
  water. The areas under the Georgia 400 Highway and McFarland Road 
  will be covered with around three feet of water. A portion of the 
  sidewalk under Majors Road will be covered with around four feet 
  of water.

* ADDITIONAL DETAILS...
  - At 7:45 PM EST Wednesday the stage was 6.7 feet and rising.
  - Forecast...The river is expected to rise to a crest of 8 feet
    tomorrow morning. It will then fall below flood stage
    tomorrow afternoon.
  - Flood stage is 6 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424


$$

GAC117-121-131330-
/O.CON.KFFC.FL.W.0001.000000T0000Z-250215T1800Z/
/APHG1.1.ER.250212T2215Z.250214T0000Z.250215T1200Z.NO/
823 PM EST Wed Feb 12 2025

...FLOOD WARNING REMAINS IN EFFECT UNTIL SATURDAY AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Big Creek near Alpharetta.

* WHEN...Until Saturday afternoon.

* IMPACTS...At 10 feet, Minor flooding expands along the creek from 
  near Cumming to Alpharetta and Roswell. Backyards of homes off 
  Seale Drive and Gunter Court and portions of the Golf of Georgia 
  are under a foot of water. The Big Creek Greenway experiences 
  significant flooding up to 4 feet deep with closure of the paths. 
  This especially occurs upstream and downstream from the gage on 
  Kimball Bridge Road and Rock Mill Park. A large portion of the 
  YMCA Campground off Preston Ridge Road will be under a two feet of 
  water.

* ADDITIONAL DETAILS...
  - At 8:15 PM EST Wednesday the stage was 7.1 feet and rising.
  - Forecast...The river is expected to rise to a crest of 10.1
    feet tomorrow evening. It will then fall below flood stage
    Saturday morning.
  - Flood stage is 7 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427


$$
400 
WGUS82 KFFC 131249
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
749 AM EST Thu Feb 13 2025

...The Flood Warning continues for the following rivers in Georgia...

  Big Creek near Alpharetta affecting Forsyth and Fulton Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Caution is urged when walking near riverbanks.

Additional information is available at weather.gov/atlanta.

&&

GAC117-121-140300-
/O.CON.KFFC.FL.W.0001.000000T0000Z-250215T1800Z/
/APHG1.1.ER.250212T2215Z.250214T0000Z.250215T1200Z.NO/
749 AM EST Thu Feb 13 2025

...FLOOD WARNING REMAINS IN EFFECT UNTIL SATURDAY AFTERNOON...

* WHAT...Minor flooding is occurring.

* WHERE...Big Creek near Alpharetta.

* WHEN...Until Saturday afternoon.

* IMPACTS...At 10 feet, Minor flooding expands along the creek from 
  near Cumming to Alpharetta and Roswell. Backyards of homes off 
  Seale Drive and Gunter Court and portions of the Golf of Georgia 
  are under a foot of water. The Big Creek Greenway experiences 
  significant flooding up to 4 feet deep with closure of the paths. 
  This especially occurs upstream and downstream from the gage on 
  Kimball Bridge Road and Rock Mill Park. A large portion of the 
  YMCA Campground off Preston Ridge Road will be under a two feet of 
  water.

* ADDITIONAL DETAILS...
  - At 7:30 AM EST Thursday the stage was 9.3 feet and rising.
  - Forecast...The river is expected to rise to a crest of 10.1
    feet this evening. It will then fall below flood stage
    Saturday morning.
  - Flood stage is 7 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427


$$
093 
WGUS82 KFFC 140211
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
911 PM EST Thu Feb 13 2025

...The Flood Warning is extended for the following rivers in 
Georgia...

  Big Creek near Alpharetta affecting Fulton and Forsyth Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Caution is urged when walking near riverbanks.

Additional information is available at weather.gov/atlanta.

&&

GAC117-121-141415-
/O.EXT.KFFC.FL.W.0001.000000T0000Z-250216T0600Z/
/APHG1.1.ER.250212T2215Z.250214T1800Z.250216T0000Z.NO/
911 PM EST Thu Feb 13 2025

...FLOOD WARNING NOW IN EFFECT UNTIL LATE SATURDAY NIGHT...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Big Creek near Alpharetta.

* WHEN...Until late Saturday night.

* IMPACTS...At 10 feet, Minor flooding expands along the creek from 
  near Cumming to Alpharetta and Roswell. Backyards of homes off 
  Seale Drive and Gunter Court and portions of the Golf of Georgia 
  are under a foot of water. The Big Creek Greenway experiences 
  significant flooding up to 4 feet deep with closure of the paths. 
  This especially occurs upstream and downstream from the gage on 
  Kimball Bridge Road and Rock Mill Park. A large portion of the 
  YMCA Campground off Preston Ridge Road will be under a two feet of 
  water.

* ADDITIONAL DETAILS...
  - At 8:45 PM EST Thursday the stage was 10.3 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:45 PM EST Thursday was 10.3 feet.
  - Forecast...The river is expected to rise to a crest of 10.5
    feet early tomorrow afternoon. It will then fall below flood
    stage Saturday evening.
  - Flood stage is 7.0 feet.
  - Flood History...This crest compares to a previous crest of
    10.5 feet on 03/01/1987.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427


$$
615 
WGUS82 KFFC 141154
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
654 AM EST Fri Feb 14 2025

...The Flood Warning continues for the following rivers in Georgia...

  Big Creek near Alpharetta affecting Forsyth and Fulton Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Caution is urged when walking near riverbanks.

Additional information is available at weather.gov/atlanta.

&&

GAC117-121-150000-
/O.EXT.KFFC.FL.W.0001.000000T0000Z-250215T1200Z/
/APHG1.1.ER.250212T2215Z.250214T0445Z.250215T0600Z.NO/
654 AM EST Fri Feb 14 2025

...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Big Creek near Alpharetta.

* WHEN...Until Saturday morning.

* IMPACTS...At 10.0 feet, Minor flooding expands along the creek 
  from near Cumming to Alpharetta and Roswell. Backyards of homes 
  off Seale Drive and Gunter Court and portions of the Golf of 
  Georgia are under a foot of water. The Big Creek Greenway 
  experiences significant flooding up to 4 feet deep with closure of 
  the paths. This especially occurs upstream and downstream from the 
  gage on Kimball Bridge Road and Rock Mill Park. A large portion of 
  the YMCA Campground off Preston Ridge Road will be under a two 
  feet of water.

* ADDITIONAL DETAILS...
  - At 6:45 AM EST Friday the stage was 9.7 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 6:45 AM EST Friday was 10.3 feet.
  - Forecast...The river is expected to fall below flood stage
    just after midnight tonight and continue falling to 2.9 feet
    early Wednesday morning.
  - Flood stage is 7.0 feet.
  - Flood History...This crest compares to a previous crest of
    9.7 feet on 01/11/1968.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427


$$
371 
WGUS82 KFFC 141630
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
1130 AM EST Fri Feb 14 2025

...The Flood Warning is extended for the following rivers in 
Georgia...

  Big Creek near Alpharetta affecting Fulton and Forsyth Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Caution is urged when walking near riverbanks.

Additional information is available at weather.gov/atlanta.

&&

GAC117-121-150430-
/O.EXT.KFFC.FL.W.0001.000000T0000Z-250215T1251Z/
/APHG1.1.ER.250212T2215Z.250214T0445Z.250215T0651Z.NO/
1130 AM EST Fri Feb 14 2025

...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY MORNING...

* WHAT...Minor flooding will continue.

* WHERE...Big Creek near Alpharetta.

* WHEN...Until Saturday morning.

* IMPACTS...At 9 feet, Minor flooding expands along the creek from 
  near Cumming to Alpharetta and Roswell. Backyards of homes off 
  Seale Drive and Gunter Court and portions of the Golf of Georgia 
  begin to flood. The Big Creek Greenway experiences significant 
  flooding up to 3 feet deep...which results in closure of most of 
  the paths. This especially occurs upstream and downstream from the 
  gage on Kimball Bridge Road and Rock Mill Park. A large portion of 
  the YMCA Campground off Preston Ridge Road will be under a foot of 
  water.

* ADDITIONAL DETAILS...
  - At 11:15 AM EST Friday the stage was 9.1 feet and falling.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 11:15 AM EST Friday was 10.3 feet.
  - Forecast...The river is expected to fall below flood stage
    just after midnight tonight and continue falling through
    Saturday. Additional rises are possible thereafter on Sunday,
    though at this time, it is expected to stay below Minor Flood
    Stage.
  - Flood stage is 7 feet.


&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427


$$
702 
WGUS82 KFFC 150153
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
853 PM EST Fri Feb 14 2025

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Big Creek near Alpharetta affecting Fulton and Forsyth Counties.

GAC117-121-150300-
/O.CAN.KFFC.FL.W.0001.000000T0000Z-250215T0153Z/
/APHG1.1.ER.250212T2215Z.250214T0445Z.250215T0051Z.NO/
853 PM EST Fri Feb 14 2025

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Big Creek near Alpharetta.

* ADDITIONAL DETAILS...
  - At 8:45 PM EST Friday the stage was 6.6 feet and falling.
  - Forecast...The river is expected to continue falling through
    Saturday night and then rise again to a crest of 6.9 feet
    Monday morning.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 12, 1:12 PM EST, 27 minutes earlier.

Area forecast discussion, Feb 12, 1:12 PM EST, 27 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
112 PM EST Wed Feb 12 2025

...New 18Z Aviation Discussion...

.SHORT TERM...
(Today through Thursday)
Issued at 331 AM EST Wed Feb 12 2025

Wedge front is currently situated across much of north and central
portions of the state. A wave of low pressure will move east along a
warm front across the southern Gulf Coast states early this morning.
A second wave of low pressure, dragging a cold front is expected to
move through the CWA late tonight into early Thursday. The front
should make it south of the CWA by late Thursday afternoon. High
pressure and drier conditions will quickly build in behind the cold
front.

The main forecast dilemma for today is the wedge front and how much
erosion will occur on the southern/southwestern edges. BL winds are
still unfavorable for much of the day for wedge erosion. There could
be some northern progress between a MCN to CSG line to the I-20
corridor.

There are two main consequences if the wedge erodes more than
currently forecast for today:

1) MaxT values mainly south of the ATL metro will likely be too low.

2) Any storms that develop or move into the area could become
surface based. This would increase the chances for strong to
potentially severe thunderstorms. This would be most likely within
areas that see more breaks in the clouds (heating). -> For now,
forecasting minimal wedge erosion from where it is currently
situated. Doesn't mean thunderstorms won't occur, but they should
mainly be elevated.

Wedge erosion will be more likely as the cold front approaches the
CWA overnight. BL winds become much more favorable for a northward
progression of the warm front. The mountains, as usual, will
probably hang completely within the wedge until FROPA. Temperatures
will rise overnight on the south side of the retreating wedge.

Rainfall amounts early this morning will serve to help saturate the
soils. Another round of rainfall is expected beginning late this
afternoon and lasting through early Thursday...ahead of and along
the cold front. With PWATs well above normal (actually near daily
max values) there will be plenty of tropical moisture available.
There is also a lot of lift in the upper levels associated with the
system, so it will be a VERY EFFICIENT rainfall producer. With
saturated soils, there is definitely increased potential for
flooding on creeks, streams and rivers. In addition, localized flash
flooding will also be possible.

NListemaa

&&

.LONG TERM...
(Thursday night through Tuesday)
Issued at 331 AM EST Wed Feb 12 2025

Surface high pressure will be moving into the forecast area at the
start of the long term (Thursday night) and taking up residence
across the eastern CONUS on Friday. This will result in dry weather
conditions to the end the work week. The surface high quickly
departs off the East Coast and another CAD wedge is forecast to
develop in northeast GA early Friday night into early Saturday. A
mid-level trough will dig across the western CONUS and track across
the ArkLaTex Saturday into Sunday. At the surface, a low pressure
system and attendant cold front will bring a final round of rain and
a conditional severe threat Saturday Night into Sunday. Rain chances
will start to increase on Saturday as a warm front lifts northward
and becoming more widespread overnight into Sunday along and ahead
of the cold front. The surface low and upper level support lifts
quickly to the NNE on Sunday while the cold front moves through and
rain chances gradually coming to an end. Thinking this is a reason
why forecast rainfall amounts came down a tad from the previous
forecast. Following this weekend system, surface high pressure moves
back into the region with quasi-zonal flow aloft. Thus we welcome
another period of dry weather and pleasant temperatures on Monday
lasting until midweek.

Weekend Severe Potential: Similar to the Wednesday/Thursday, the
more favorable timeframe for thunderstorms, potentially severe
thunderstorms will be Saturday Night into early Sunday. As we know,
nighttime severe weather can be especially hazardous, so remain
weather aware. As of this update, SPC maintains a 15% severe outlook
area for west GA on Saturday that is largely unchanged from the
previous forecast update. Uncertainties in the severe potential
still remain. What we know: The convective mode would likely be
linear owing to the high shear/low CAPE environment. Thus, isolated
damaging winds and/or embedded spin up tornadoes could form within
any kinks or breaks in the line. The area highlighted by the 15%
severe risk (NW/W GA) will be in relatively close proximity to the
surface low and better upper level forcing. The CAD wedge may limit
severe potential for areas east of the ATL metro. What we don't
know: How much instability will be able to materialize at the
surface? Does the lingering CAD wedge inhibit convective
development?

Weekend Rain and flooding chances: Depending on how much rainfall we
receive between through Thursday will determine the flood risk
through the weekend and how rivers/streams respond. Though as we
enter the weekend, rivers are likely to still be elevated with soils
across the North still quite saturated. As previously mentioned,
forecast rain totals and probabilities have come down slightly since
the previous update. Last rainfall totals Saturday through Sunday
north of I-20/I-85 corridor ranges from 1 to 1.75 inches with
isolated up to 2 inches at the higher elevations. NBM probabilities
of greater than 1 inch of rainfall for this same region by Monday
morning range from 70% to 90% -- the higher end probabilities in
far north GA and at the highest elevations. Greater than 2 inches
for North GA only still range from 45 to 50%. So while less
'heavy' rainfall with this system overall it may still be
significant given antecedent soil conditions particularly up in
North GA. WPC has painted a Marginal Risk (Level 1 of 4) for areas
north of I-20/I-85 for heavy rainfall on Saturday.

Long Term Temperature Overview: Seasonal temperatures are forecast
for Friday with highs in the mid 50s to 60s and lows in the mid 30s
to mid 40s. Saturday and Sunday look to be the warmest days in the
period at least for parts of Central GA with highs ranging in the
mid 50s to the north and mid/upper 70s across the south. We cool off
at the start of the work week with morning lows on Monday in the 20s
and 30s with forecast highs in the 40s and 50s and rebounding back
into the 50s and 60s by Tuesday.

07

&&

.AVIATION...
(18Z TAFS)
Issued at 105 PM EST Wed Feb 12 2025

IFR to LIFR conditions are widespread across metro TAF sites.
These conditions should remain in place through the night into
early tomorrow morning. Cigs may bounce up or down a bit depending
on rain intensity, but should remain at least IFR or lower. RA
(sometimes +RA) is impacting sites and will continue through
overnight. Push of heavier rain with embedded TSRA expected
between 05-10Z across metro. East winds to start at 10-15 kts will
shift northwest between 09-11Z in metro, going 10-15 kts with
gusts above 20kts by the afternoon. Cigs should improve rapidly
tomorrow, going VFR by 15Z.

//ATL Confidence...18Z Update...

Medium overnight cigs (could be a touch higher in heavier rain).
High all others.

Lusk

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          43  66  32  54 /  90  50   0   0
Atlanta         49  63  33  55 / 100  30   0   0
Blairsville     43  57  23  52 / 100  10   0   0
Cartersville    47  60  27  56 / 100  10   0   0
Columbus        63  72  37  62 /  90  60   0   0
Gainesville     42  63  31  52 / 100  20   0   0
Macon           61  72  37  60 /  80  80   0   0
Rome            47  59  26  57 / 100   0   0   0
Peachtree City  54  66  31  57 /  90  30   0   0
Vidalia         67  75  45  62 /  20  90  10   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Thursday morning for GAZ001>009-011>016-
019>025-030>035-041>048-052>057-066>068.

&&

SHORT TERM...NListemaa
LONG TERM....07
AVIATION...Lusk
Hazardous weather outlook, Feb 12, 5:21 AM EST, 8 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
521 AM EST Wed Feb 12 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-131030-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
521 AM EST Wed Feb 12 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...Today and Tonight...

A Flood Watch is in effect through Thursday morning across
portions of north and central Georgia. Multiple rounds of heavy
rainfall will bring 2 to 4 inches of rain with locally higher
amounts of up to 6 inches by Thursday morning. Minor flooding of
rivers, creeks, and streams is likely. Scattered thunderstorms and
periods of heavy and persistent rainfall will be possible through
early Thursday. Some of the storms today into Thursday could be
strong, and an isolated severe storm will be possible in west
central Georgia. Severe storms that develop may produce damaging
wind gusts. A brief tornado cannot be ruled out in west-central
Georgia.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Another round of potentially heavy rainfall and scattered
thunderstorms will move through Saturday into Sunday. River
flooding may linger through the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 12, 1:41 PM ESTRiver Flood WarningFFCDade36 hr
Feb 12, 2:13 PM ESTSpecial Weather StatementFFCClayton, Coweta, DeKalb, Fayette, Fulton47 min
Feb 12, 3:25 PM ESTRiver Flood WarningFFCChattooga35 hr
Feb 12, 3:27 PM ESTRiver Flood WarningFFCCobb, Douglas3 days
Feb 12, 3:42 PM ESTRiver Flood WarningFFCForsyth29 hr

Nearby

River Flood Warnings in Georgia, 2025Every river flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.